# SDR FDEA201208042839

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 85,148 hours, 26,738 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Worn
- Location: Zone 200
- Part time: 85,147 hours, 26,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK RBL 28, FS 1471 HAS 2 WORN LOBES.  REPAIRED SEAT TRACK AT BS 1411 -1531, RBL 28 IAW SRM 53-70-00, FIG 1.  MAJOR REPAIR.
